| Catalog Number |
00588001502 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
09/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00588001502 fem size e right lot# 65577833.00599003523 ng 15mm dist only fem augm sze lot# 64574554.00599003524 20mm distal only fem aug sz e lot# 63251030.00598802011 11mm dia 100mm length offset stem ext 145mm lot# 63988012.00545001831 trabecular metal femoral diaphyseal cone, 30mm, m, rt lot# 64800341.00588005012 12mm height size e articular surface with hinge post lot# 65532680.00801102024 allen medullary cement plugs 1- 24mm dia, flange/12 mm dia lot# 65626531.G2: australia.H6: suggested code (annex g)- mechanical (g04) - femur.The product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported the patient was revised for femoral loosening two years, three months post implantation.Attempts have been made and no additional information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b1; b2; b5; b7; d2a; d2b; e1; g1; g3; h1; h2; h3; h4; h6.The following sections were updated: h6; h11.The reported event could not be confirmed due to lack of product.No product was returned.A photograph of the reported device was provided however the device failure could not be confirmed from the image.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The device history record was reviewed and no discrepancies relevant to the reported event were found.Stem pn 00598802011, ln 63988012.Review of complaint history identified additional similar complaints for the reported item and no additional complaints for the reported part and lot combination.A definitive root cause cannot be determined.